# SDR SWAA2022013155878

- Difficulty date: December 23, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 273 AT RT WING ; 2021-577402 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 273 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DWG 115A2001; SH 29; REV -. SEE INDIVIDUAL SIGN-OFF BELOW.; [02] TASK CARD COMPLETE.   SEE INDIVIDUAL SIGNOFFS BELOW.
